# SDR AALA201807309014

- Difficulty date: July 20, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION RAIL SEAT BEAM BETWEEN FR 64 TO FR 66, LBL +Y765 AT AFT GALLEY AREA. REPLACED RAIL SEAT BEAM PER SRM 51-72-11, DRAWING D53472831 AND D53472815.
